# SDR AALA20170124007

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 55,312 hours, 27,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22005
- Condition: Discharged
- Location: Cabin
- Part time: 10,678 hours, 6,101 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS FROM ROW 20 TO ROW 32 FAILED TEST. REMOVED AND REPLACED BATTERY PACK AB5-3(AALA20170124006) AND BATTERY PACK AB5-4 IAW AMM 33-60-98. OPERATIONAL CHECK GOOD.
